| Catalog Number |
68-800 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: use error.
Event or Problem Description
Healthcare professional reported use error, this report is for the left side.The device remains implanted.